# SDR XNOA01075

- Difficulty date: September 26, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Engine: Ge CF650C2
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

UNABLE TO START NR 2 ENGINE WITH "B" IGNITION.   RESEATED CONNECTOR PLUG ON "B" IGNITION EXCITER BOX. OPS CHECK NORMAL IAW MM 74-11-01.
